# SDR DALA2023042603261

- Difficulty date: April 21, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N328DN
- Make and model: Airbus A321-211
- Aircraft serial: 7840
- Aircraft time: 16,936 hours, 7,458 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GRAVITY GEAR EXTN PER QRH. GRAVITY EXTN RESET C/OUT AS PER A321 AMM 32-33. (LP# 4824621). ASSOCIATED WITH ODI# 2023-00251.
